So sick on progesterone

by Claire

I am feeling so ill. I'm on low dose progesterone cream. 25mg. It stimulates my estrogen and I feel so ill.

I know the advice is to take a, higher dose, but every time I do I get severe side affects of nausea and dizziness and intense anxiety. I don't have those 3 symptoms at lower dose, just elevated estrogen dominance, which makes me feel quite ill.

Am I better to up my dose very slowly and just try and get through the stimulation??? I cannot function on higher doses.

Comments for So sick on progesterone

Click here to add your own comments

Apr 18, 2022
So sick on progesterone
by: Joy

​Hi Claire

I am so sorry that you are feeling ill while using progesterone​​ cream. You have already answered part of your question, 25mg is only going to stimulate estrogen receptors making things worse for you.

Between 100-200mg per day is needed, more if symptoms are severe. Progesterone therapy can make things worse in the beginning but with a little patience things do settle down. Your body needs time to adjust to progesterone therapy.

Please increase the amount using a 3% cream such as Natpro and give it time to work.

Best wishes.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...